# SDR KCSA202012281172

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 96,309 hours, 16,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 CEILING AND L1 SILL EMERGENCY LIGHTS INOPERABLE.
